# SDR MASA98157

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Door
- Part number: 1295140012
- Condition: Mis-Aligned
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5320 - FLL-TPA - DURIG PRE-FLIGHT WALK AROUND, CREW NOTICED THAT THE RIGHT REAR EMERGENCY EXIT EXTERIOR HANDLE WAS NOT FLUSH WITH THE DOOR.  MAINTENANCE REMOVED AND REINSTALLED THE DOOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
